MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN917285
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that the pump had constant helium loss alarms when on a patient.As a result, the pump was swapped out for another.No patient harm or injury.The patient status is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn # (b)(4).No iabp part was returned for investigation.The customer provided a photo which shows an iv pole placed in the iabp.According to the field service report received, a non-teleflex iv pole with a different diameter was used by the customer and the augmentation valve fitting was loosened.The issue was resolved by re-tightening the fitting.A device history record (dhr) review was conducted for the lot number reported with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint of constant helium loss alarms was confirmed by the field service engineer.According to the field service report, a non-teleflex iv pole with a different diameter was used and the augmentation valve fitting was loosened.The issue was resolved by retightening the augmentation valve fitting.The product was not returned for investigation.Based on a review of the device history record (dhr) , the product met specification upon release; however, the specifications were not met during the complaint investigation due to the loosened fitting.The most probable root cause is customer handling.No further action required at this time.This will be monitored for any developing trends.Other remarks: n/a corrected data: n/a.

Brand Name
AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17059822
Report Number3010532612-2023-00309
Device Sequence Number20094928
Product Code DSP
UDI-Device Identifier10801902172065
UDI-Public10801902172065
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN917285
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown